MathSciNet Relay Station
MathSciNet bibliographic data
MR695240 (84g:10045) 10C05
Szymiczek, Kazimierz; Yucas, Joseph Quadratic forms, rigid elements and nonreal preorders. Proc. Amer. Math. Soc. 88 (1983), no. 2, 201–204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement